BibTeX record journals/tcs/LiangCTWTZ14

download as .bib file

@article{DBLP:journals/tcs/LiangCTWTZ14,
  author    = {Kaitai Liang and
               Cheng{-}Kang Chu and
               Xiao Tan and
               Duncan S. Wong and
               Chunming Tang and
               Jianying Zhou},
  title     = {Chosen-ciphertext secure multi-hop identity-based conditional proxy
               re-encryption with constant-size ciphertexts},
  journal   = {Theor. Comput. Sci.},
  volume    = {539},
  pages     = {87--105},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.tcs.2014.04.027},
  doi       = {10.1016/j.tcs.2014.04.027},
  timestamp = {Thu, 28 Dec 2017 16:11:27 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/LiangCTWTZ14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics